# SDR ARWA9702006

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 27750441
- Condition: Lack Of Lube
- Location: Rt Mlg Latch
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND GEAR RETRACTED, DOOR NOT LATCH LIGHT REMAINED ON.  RAN CHECKLIST, NO HELP.  RETURNED TO MIA.  FOUND BROKEN WIRE AT LEFT LANDING GEAR DOOR SW AND FROZEN BOLT AT RT MAIN GEAR LATCH ASSY.  REPAIRED WIRE IAW 20-50-0 AND CLEAN AND LUBRICATED BOLT IAW 20-10-0, OPS CK NORMAL IAW 32-31-4.
